| Catalog Number |
400-03-361 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Fall (1848); Joint Dislocation (2374)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell, caused dislocations.Changed to dual mobility.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-00211; 400-03-361, s809 - trauma, s803 - dislocation, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.